# SDR R61A2024080900351

- Difficulty date: August 10, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 48,451 hours, 30,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17067676001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO INTERNAL PLATE AT FR23 TO FR24 BETWEEN STR20R AND 21R HAS CORROSION. REPLACED PLATE IAW SRM 51-43-03
